# SDR VNAA2018110699901

- Difficulty date: November 6, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 33,733 hours, 33,536 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pulley
- Condition: Separated
- Location: Pax Door Retract
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR RETRACT PULLEY SEPERATING FROM DOOR FRAME. CA REPAIRED IAW BOMBARDIER REO
